Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 98, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 11, 2005, 4:08 AM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2005, 4:08 AM CDT (09:08 UTC)
- Expired
- Apr 11, 2005, 5:00 AM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 27 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1700 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 110909 SVRTSA ARC131-OKC079-111000- /O.NEW.KTSA.SV.W.0098.050411T0908Z-050411T1000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 408 AM CDT MON APR 11 2005 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LE FLORE COUNTY IN SOUTHEAST OKLAHOMA SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS * UNTIL 500 AM CDT * AT 405 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR POTEAU...MOVING NORTHEAST AT 40 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PANAMA... FORT SMITH...CAMERON...SPIRO...HACKETT...POCOLA...BONANZA... ARKOMA AND BARLING. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3501 9476 3493 9456 3536 9425 3535 9459 $$
2 follow-up statements
000 WWUS54 KTSA 110934 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 433 AM CDT MON APR 11 2005 ARC131-OKC079-111000- /O.CON.KTSA.SV.W.0098.000000T0000Z-050411T1000Z/ SEBASTIAN AR-LE FLORE OK- 433 AM CDT MON APR 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 AM CDT FOR LE FLORE AND SEBASTIAN COUNTIES... AT 430 AM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BRADEN...MOVING NORTHEAST AT 40 MPH INTO THE FORT SMITH AREA. SOME OTHER LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RYE HILL...MILL CREEK...ARKOMA AND BARLING. LAT...LON 3501 9476 3493 9456 3536 9425 3535 9459 $$
000 WWUS54 KTSA 110944 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 443 AM CDT MON APR 11 2005 ARC131-OKC079-110953- /O.CAN.KTSA.SV.W.0098.000000T0000Z-050411T1000Z/ SEBASTIAN AR-LE FLORE OK- 443 AM CDT MON APR 11 2005 ...THE SEVERE THUNDERSTORM WARNING FOR LE FLORE AND SEBASTIAN COUNTIES HAS BEEN CANCELLED... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3501 9476 3493 9456 3536 9425 3535 9459 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 2:47 AM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Apr 11, 2:47 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 247 AM CDT MON APR 11 2005 .DISCUSSION... SCATTERED ELEVATED CONVECTION IS ONGOING AT THIS HOUR ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS A 100 KT 300 MB JET STREAK MOVES INTO THE AREA. THIS ACTVITY IS EXPECTED LAST FOR SEVERAL MORE HOURS BEFORE THE AIRMASS OVER THE AREA BECOMES A LITTLE MORE STABLE. SHOWERS AND THUNDERSTORMS ARE THEN EXPECTED TO PICK UP AGAIN LATER THIS AFTERNOON AS THE COLD FRONT CURRENTLY LOCATED ACROSS WESTERN KANSAS AND THE OKLAHOMA PANHANDLE SURGES THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON AND EVENING. WOULD EXPECT THUNDERSTORMS TO DEVELOP ALONG THIS FRONTAL BOUNDARY LATE THIS AFTERNOON AS AIRMASS AHEAD OF THE FRONT BECOME INCREASINGLY UNSTABLE WITH SFC BASED LI VALUES OF -2 TO -5 AND CAPE VALUES IN THE 1000 TO 1500 J/KG RANGE IN A NARROW BAND ACROSS EXTREME EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WILL ALSO SEE SOME SHOWER AND THUNDERSTORM ACTIVITY ASSOCIATED WITH THE MID-LEVEL LOW PRESSURE SYSTEM THAT IS CURRENTLY LOCATED OVER EASTERN COLORADO AS IT MOVES ALONG THE KANSAS/OKLAHOMA BORDER LATE THIS AFTERNOON AND EVENING. THE BEST CHANCE FOR SEVERE WEATHER ACROSS THE TULSA CWA WILL BE IN ADVANCE OF THE COLD FRONT LATE THIS AFTERNOON AND EVENING ACROSS EXTREME EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WOULD EXPECT LARGE HAIL AND WIND GUSTS OF 60 MPH TO BE THE MAIN CONCERN. WILL KEEP SLIGHT CHANCE POPS IN FOR TUESDAY WITH MID-LEVEL AND ASSOCIATED COLD CORE IN THE VICINITY. MADE NO CHANGES TO THE EXTENDED PORTION OF THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... TUL 74 47 66 47 / 30 20 20 10 FSM 74 49 67 46 / 70 20 20 10 MLC 74 47 68 44 / 40 10 0 10 BVO 73 45 66 44 / 30 30 20 10 FYV 70 43 62 41 / 70 30 20 10 BYV 69 46 60 44 / 80 50 20 10 MKO 73 46 65 47 / 40 20 20 10 MIO 74 46 63 43 / 60 40 20 10 F10 73 47 67 46 / 30 10 10 10 HHW 74 47 70 45 / 60 10 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 4 LONG TERM FORECASTER ID= 10
Hazardous weather outlook, Apr 11, 12:50 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 AM CDT MON APR 11 2005
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111800-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 AM CDT MON APR 11 2005
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A DRY LINE STALLED OVER WESTERN OKLAHOMA THIS EVENING. A COLD
FRONT WILL MERGE INTO THE DRY LINE AND THE COMBINED BOUNDARIES WILL
SLOWLY MOVE ACROSS OKLAHOMA TONIGHT...REACHING THE I-35 CORRIDOR BY
EARLY MORNING. OVERALL THE INSTABILITY IS WEAK...BUT ENOUGH REMAINS
FOR A FEW STORMS TO OCCUR IN THE AREA OVERNIGHT. WHILE WINDS ALOFT
ARE STRONG...THE LIMITED INSTABILITY SHOULD RESULT IN ONLY A LIMITED
HAIL THREAT WITH THE STRONGER STORMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGERS SHOULD BE READY TO ACTIVATE SPOTTERS IF WARNINGS
ARE ISSUED FOR YOUR AREA.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE SLOW MOVEMENT OF THE CURRENT SYSTEM ACROSS THE PLAINS MAY
ALLOW FOR THE DAYS NEW STORM DEVELOPMENT TO BE IN FAR EASTERN
OKLAHOMA OR WESTERN ARKANSAS. SOME SEVERE WEATHER RISK MAY
NEED TO BE INCLUDE IN THE DAY ONE PART OF THIS OUTLOOK WHEN IT
IS ISSUED LATER THIS MORNING. THE NEXT CHANCE OF THUNDERSTORMS
IS THEN EXPECTED TO AFFECT THE AREA BY LATE IN THE WEEK AS THE
NEXT UPPER LEVEL STORM SYSTEM APPROACHES FROM THE WEST.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Apr 10, 11:36 PM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1136 PM CDT SUN APR 10 2005 OKZ054-059-110545- OSAGE OK-PAWNEE OK- ...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 146 FOR THE FOLLOWING AREA... IN OKLAHOMA THIS CANCELS 2 COUNTIES IN NORTHEAST OKLAHOMA OSAGE PAWNEE THIS INCLUDES THE CITIES OF...PAWHUSKA AND PAWNEE ARZ001>002-010>011-019>020-029-OKZ055>058-061>063-067>070-072 -074>076-110900- BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR- MADISON AR-SEBASTIAN AR-WASHINGTON AR-ADAIR OK- CHEROKEE OK-CRAIG OK-DELAWARE OK-HASKELL OK-LATIMER OK- LE FLORE OK-MAYES OK-MUSKOGEE OK-NOWATA OK-OTTAWA OK- ROGERS OK-SEQUOYAH OK-WAGONER OK-WASHINGTON OK- ...SEVERE THUNDERSTORM WATCH NUMBER 147 REMAINS VALID UNTIL 4 AM CDT FOR THE FOLLOWING AREA... IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES IN NORTHWEST ARKANSAS BENTON CARROLL CRAWFORD MADISON WASHINGTON IN WEST CENTRAL ARKANSAS FRANKLIN SEBASTIAN IN OKLAHOMA THIS WATCH INCLUDES 15 COUNTIES IN EAST CENTRAL OKLAHOMA CHEROKEE MUSKOGEE SEQUOYAH IN NORTHEAST OKLAHOMA ADAIR CRAIG DELAWARE MAYES NOWATA OTTAWA ROGERS WAGONER WASHINGTON IN SOUTHEAST OKLAHOMA HASKELL LATIMER LE FLORE THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...CHOUTEAU... CLAREMORE...CATOOSA...SALLISAW...OZARK...CHARLESTON...JAY... TAHLEQUAH...STIGLER...FORT SMITH...NOWATA...MUSKOGEE...STILWELL... MARIETTA...WESTVILLE...BERRYVILLE...EUREKA SPRINGS...WAGONER... COWETA...BARTLESVILLE...VAN BUREN...POTEAU...WILBURTON... FAYETTEVILLE...SPRINGDALE...MIAMI...HUNTSVILLE AND VINITA
Special weather statement, Apr 10, 11:54 PM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1154 PM CDT SUN APR 10 2005
ARZ011-020-110600-
FRANKLIN AR-MADISON AR-
1154 PM CDT SUN APR 10 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
MADISON
IN WEST CENTRAL ARKANSAS
FRANKLIN
AT 1154 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES WEST OF CROSSES TO 9 MILES SOUTHWEST OF
DELANEY TO 21 MILES SOUTHWEST OF PATRICK...MOVING NORTHEAST AT 40
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
HARMONY...GEORGETOWN...RED STAR...WEATHERS...HUNTSVILLE...ST PAUL...
PETTIGREW...AURORA...WESLEY...HINDSVILLE...FORUM...COMBS...
BRASHEARS...DUTTON...PATRICK...BOSTON...DELANEY...CROSSES...WITTER...
JAPTON...MARBLE...ALABAM AND CLIFTY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 11, 12:17 AM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CDT MON APR 11 2005
ARZ002-110615-
CARROLL AR-
1217 AM CDT MON APR 11 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
CARROLL
AT 1217 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTH OF BUSCH TO 21 MILES SOUTHWEST OF
METALTON...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OAK GROVE...OAK HILL...PLEASANT
RIDGE...DENVER...BERRYVILLE...EUREKA SPRINGS...OSAGE...GREEN
FOREST...DRYFORK...DELMAR...METALTON...RUDD...CONNOR...CARROLLTON...
CABANAL...RULE...COIN...URBANETTE...GRANDVIEW...BUSCH AND BEAVER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 11, 2:28 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT MON APR 11 2005
OKZ071-073-110830-
MCINTOSH OK-PITTSBURG OK-
228 AM CDT MON APR 11 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
MCINTOSH AND PITTSBURG
AT 228 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES WEST OF SCIPIO TO 14 MILES WEST OF
HAYWOOD...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...EUFAULA...HANNA...VERNON...
RAIFORD...VIVIAN...STIDHAM...PIERCE...HITCHITA...HAYWOOD...ARPELAR...
SCIPIO...BLOCKER...FEATHERSTON...CROWDER...INDIANOLA AND CANADIAN.
A LARGE PORTION OF MCINTOSH AND PITTSBURG COUNTIES WILL BE AFFECTED
BY THESE STORMS THROUGH 330 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 11, 3:23 AM CDT, 45 minutes before
OKZ070-071-073-074-110915-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
323 AM CDT MON APR 11 2005
OKZ070-071-073-074-110915-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
323 AM CDT MON APR 11 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
MUSKOGEE
IN SOUTHEAST OKLAHOMA
MCINTOSH...HASKELL AND PITTSBURG
AT 323 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF ONAPA TO 2 MILES WEST OF
BLOCKER...MOVING NORTHEAST AT 45 MPH.
A LARGE PORTION OF MUSKOGEE...MCINTOSH...HASKELL AND PITTSBURG
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 415 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 11, 3:40 AM CDT, 28 minutes before
ARZ029-OKZ076-110915-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
340 AM CDT MON APR 11 2005
ARZ029-OKZ076-110915-
LE FLORE OK-SEBASTIAN AR-
340 AM CDT MON APR 11 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN SOUTHEAST OKLAHOMA
LE FLORE
AT 340 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTH OF SUMMERFIELD...MOVING NORTHEAST AT 45 MPH.
A LARGE PORTION OF SEBASTIAN AND LE FLORE COUNTIES WILL BE AFFECTED
BY THIS STORM THROUGH 415 AM CDT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 57 min |
| Apr 10, 9:25 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 65 min |
| Apr 11, 2:26 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 64 min |
| Apr 11, 3:56 PM CDT | Tornado Warning | TSA | Franklin | 34 min |
| Apr 11, 4:50 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 55 min |
| Apr 11, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 61 min |
| Apr 11, 5:42 PM CDT | Tornado Warning | TSA | Carroll | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2005Severe Thunderstorm Warnings in Arkansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.